# SDR ABXA20171114136

- Difficulty date: November 14, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 84,187 hours, 27,700 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Malfunctioned
- Location: Door Indication
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY DOORS LIGHT ON THE OVERHEAD PANEL IS INTERMITTENT AND WILL NOT LIGHT DURING THE LIGHT TEST.  THE AIRPLANE WAS REMOVED FROM SERVICE AND THE OVERHEAD DISCRETE PANEL, WAS REPLACED. THE CAUSE OF THE FAULTY LIGHT IS UNKNOWN.
